# SDR A6WA2013081641139

- Difficulty date: July 30, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Debonded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL AT THE HINGE HAS PROTECTIVE METAL SHEET DISBONDED FROM INTERNAL COMPOSITE.  FABRICATED AND INSTALLED RETAINING STRIP ON LT LOWER CORE COWL AT THE HINGE PROTECTIVE METAL SHEETING.
